MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that wire entrapment occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 035/260/1 amplatz super stiff guidewire was selected for use.During the procedure, the non-boston scientific balloon and the wire were crimped and both devices were removed together.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Initial reporter city: (b)(6).

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19050712
Report Number2124215-2024-20389
Device Sequence Number7270745
Product Code DQX
UDI-Device Identifier08714729115953
UDI-Public08714729115953
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0028726130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: CONQUEST
Patient SexUnknown